# SDR FDEA201902160428

- Difficulty date: February 16, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE : UPON REMOVAL VERTICAL STABILIZER RIGHT HAND REAR CENTER SPAR TO  REAR SPAR INTERCOSTAL STATION 2164 FOUND CRACK ON AFT END. VERTICAL STABILIZER RIGHT HAND CENTER SPAR TO REAR SPAR INTERCOSTAL AT STATION 2164 CRACK ON AFT END REPAIR CARRIED OUT AS PER ENGINEERING AUTHORIZATION 1-5530-  T0345381 PART 1 TITLE : STABILIZERS - VERTICAL STABILIZER - REAR CENTER SPAR TO REAR SPAR - LOWER PANEL - CRACK DAMAGE FOUND ON RT INTERCOSTAL. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
